Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 918796, 8 pages
http://dx.doi.org/10.1155/2014/918796
Research Article

A System of Differential Set-Valued Variational Inequalities in Finite Dimensional Spaces

1Department of Mathematics, Sichuan University, Chengdu 610064, China
2School of Information Technology, Jiangxi University of Finance and Economics, Nanchang 330013, China

Received 29 May 2013; Revised 5 November 2013; Accepted 19 November 2013; Published 4 February 2014

Academic Editor: John R. Akeroyd

Copyright © 2014 Wei Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A system of differential set-valued variational inequalities is introduced and studied in finite dimensional Euclidean spaces. An existence theorem of weak solutions for the system of differential set-valued variational inequalities in the sense of Carathéodory is proved under some suitable conditions. Furthermore, a convergence result on Euler time-dependent procedure for solving the system of differential set-valued variational inequalities is also given.